Hyzaar Overdose

Symptoms of a Hyzaar overdose can include an increased heart rate, dizziness, and vomiting. If you think you have overdosed on Hyzaar, seek medical attention immediately. If the Hyzaar overdose was recent, a healthcare provider may use certain medicines to increase blood pressure or pump your stomach. However, there is no readily available treatment that can remove Hyzaar quickly once it has been absorbed into the body.

Hyzaar Overdose: An Overview

Hyzaar® (losartan potassium-hydrochlorothiazide) is a medication used to control high blood pressure. Although it is rare, a person can overdose on Hyzaar just like any other medicine. The effects of a Hyzaar overdose will vary depending on a number of factors, including how much Hyzaar was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Hyzaar, seek medical attention immediately.
 

Symptoms of a Hyzaar Overdose

The effects of a Hyzaar overdose can vary, but may include:
 
  • Extremely low blood pressure
  • Increased heart rate
  • Electrolyte imbalance (decreased levels of potassium, sodium [salt], or chloride in the blood)
  • Dehydration
  • Kidney failure.
     
This may cause signs or symptoms that include:
 
  • Light-headedness, dizziness, or fainting
  • Decrease in urine output
  • Drowsiness, headache, or back pain
  • Slow or irregular heart beat
  • Dry mouth
  • Increased thirst
  • Weakness
  • Tiredness
  • Restlessness
  • Seizures
  • Confusion
  • Muscle pain or cramps
  • Nausea or vomiting
  • Loss of consciousness.
     
10 Foods That Lower Cholesterol

Hyzaar Drug Info

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.